Lumps Appear Under The Armpits When Taking TB Drugs For 6 Months?
Morning … I want to ask … if taking TB medicine Selma 6 months, whether side effects will arise like a lump in the neck or armpit? The soles, if I ever used the TB drug 6 months … And a lump appeared under the armpit. . every time taking the medicine mentioned such lumps will arise?
Hello, Sinta lestari tampubolon, thank you for asking HealthReplies.com.
Anti tuberculosis drug (OAT) is a combination of several antibiotics to fight the bacteria Mycobacterium tuberculosis that causes tuberculosis. The side effects of each antibiotic can vary, such as:
1. In the digestive organs: nausea, vomiting, ulcerative pain, no appetite
2. Skin reactions: for example itching, redness
3. Joint pain to arthritis
4. Peripheral nerve disorders, such as tingling
5. Pee in orange
6. More severe side effects: liver disorders, kidney disorders
However, not everyone experiences these side effects. In tuberculosis patients who consume OAT will be monitored and monitored taking medication and side effects that occur. If during the monitoring of side effects occur, it will be treated for side effects, such as changing the dose of the drug to stop treatment. However, this treatment should only be done after a doctor's examination and with the permission of the treating doctor.
Meanwhile, a lump in the neck or under the armpit can be caused by several possible causes, such as inflammation of the lymph nodes due to tuberculosis infection, infection due to bacteria or other viruses, or due to other reasons, for example there is a tumor in the breast. In addition, the lump in the armpit can also be due to a blockage in the hair follicles (folliculitis), ulcers, to abscesses (pus collection due to infection). The lump must be seen and examined directly to find out what kind of lump so that the possible cause is known.
That's all, hopefully it's useful.